Search health advice

Question

Posted by: Sandra | 22/11/2018

Q
Nuzack 40m, vision and dizziness?

I have been on Nuzack for 5 months now and experience blurred vision and some dizziness at times. Is that a side effect of the Nuzack and will it go away after a period of time?

EXPERT’S REPLY

Posted 26/11/2018

A
Hi Sandra,
Nuzak is a trade name for the antidepressant Fluoxetine.  With all antidepressants, we vary in how sensitive we are to side-effects, and in which ones trouble us most.  An usually whatever side effect do arise, are most noticeable in the first 2-3 weeks, as our systems adjust to the drug ; and usually they settle within 5 months, though not always.
Blurred vision and occasional dizziness can be among the side-effects experienced.
Some people find the dizziness is most troubling when one stands up quickly, and is less if one takes care to rise slowly. If these symptoms continue to trouble you, so discuss them with your prescribing doctor, who could check up whether there could be some other cause.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Advertisement

POLL

%
Thank you for participating

%
Thank You for subscribing!